Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes reddish bumps in pubic area?

Answered by
Dr.
Dr. BR Hudda

General & Family Physician

Practicing since :2009

Answered : 2994 Questions

default
Posted on Thu, 10 Sep 2015 in Skin Hair and Nails
Question: I have reddish rash type bumps in the pubic area. Just noticed on Sunday. Not itching.
doctor
Answered by Dr. BR Hudda 20 hours later
Brief Answer:
Need more information for better assessment of the condition

Detailed Answer:
Hello
I share your concern and I will definitely help you in best possible way
At the outset I would like further information for better assessment of the condition like
If possible upload a photograph
Exact site and size of the bumps
Any history of discharge or oozing of blood ?
Your complete medical history like diabetes or if you are taking any medicines ?

You need not to worry, just relax and write back to me with these details so that I will be able to tell you more accurately
Best wishes
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. BR Hudda 27 hours later
No history of discharge or oozing..
doctor
Answered by Dr. BR Hudda 7 hours later
Brief Answer:
Please consider these guidelines

Detailed Answer:
Hello
Welcome again and thanks for the details
I had gone through your photograph, you need not to worry, if you have only these much rashes.
I would advise you to keep it clean and apply any antiseptic ointment like soframycin or mupirocin

if it doesn't subside in next 2 or 3 days than you need to see a doctor for physical examination and a course of antibiotics under supervision
Hope this answers your question
Best wishes
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Soframycin

doctor1 MD

My lips are cracked and peeling. Very uncomfortable. I have been using latisse for 3 months, could it be that? I haven't had any problems until now. Nothing is healing it. Cortisone , Vaseline, blistex Carmex and triamcinolone acetonide 0.025%

doctor1 MD

I have an ear infection ( otitis external) I was put on pain meds ibuprofen 800mg and an antibiotic, ciprofloxacin , but I cannot sleep is there any thing that can be done to make it better for me to sleep.

doctor1 MD

Hey doctor, About an hour ago I was using some clear sticky tape to tape up some posters and after I had finished I went to pick my nose but I am unsure if I still had a small bit of sticky tape on my fingers since I had a couple bits stuck on my...

doctor1 MD

Hi i got my Tragus pierced around a month ago, it was okay the first week but now it has went all swollen, this green crispy substance comes from it every so often and there s little bubbles at the back and front around the peircing, also I have a pain right at the back of my ear and throat could this br anything to do with the peircing?

doctor1 MD

Hello. I am a 16 year old girl, and I got my belly button pierced about a month ago. A few days ago, I formed a red, itchy rash and bumps inside and around my navel and piercing. I went to the doctor, and he said it was because I was allergic to the metal. I have since taken the ring out, and I was wondering if it could be something else. I don t think it was an allergic reaction to the metal, because my body didn t react until about a month later. Also, the rash spread to my neck and face. Any idea of what this could possibly be?